MathSciNet Relay Station
MathSciNet bibliographic data
MR214067 (35 #4919) 55.45 (57.00)
Gilmore, Maurice E. Complex Stiefel manifolds, some homotopy groups and vector fields. Bull. Amer. Math. Soc. 73 1967 630–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement